Volume 20,Issue 2,2000 Table of Contents

Other Issues:  


Ishikawa Iterative Process with Errors for Lipschitzian and φ-Hemicontractive Mappings in Banach Spaces
  ZHOU Hai-yun
  2000,20(2):159-165 [Abstract(2338)]  [View PDF]
Subsets with Finite Measure of Multifractal Hausdorff Measures
  HUANG Li-hu and YU Jing-hu
  2000,20(2):166-170 [Abstract(2142)]  [View PDF]
Minimal Elements in the Poset of Graphic Sequences
  LI Jiong-sheng and HU Yue-jin
  2000,20(2):171-176 [Abstract(2377)]  [View PDF]
On Some Criteria for Close-To-Convexity of Meromorphic Functions
  B.A. Uralegaddi and A.R.Desai
  2000,20(2):177-180 [Abstract(1986)]  [View PDF]
An Inequality for the Determinant of the GCD Matrix and the GCUD Matrix
  PENTTI Haukkanen and JUHA SIllanpaa
  2000,20(2):181-186 [Abstract(2255)]  [View PDF]
Maximum Genus and Girth of a Graph
  HUANG Yuan-qiu and LIU Yan-pei
  2000,20(2):187-193 [Abstract(2206)]  [View PDF]
Several Properties of Idempoent and Nilpotent Matrices
  JIA Li-xin
  2000,20(2):194-196 [Abstract(1923)]  [View PDF]
Structure of Quasi-Invariant Vector Spaces
  FENG Hong
  2000,20(2):197-200 [Abstract(2003)]  [View PDF]
On Conformal Minimal Immersions of Two-Spheres into CPN
  JIAO Xiao-xiang
  2000,20(2):201-205 [Abstract(1969)]  [View PDF]
Further Results on the Computation of Higher-Dimensional Varieties
  ZHANG Jiang-feng and YOU Zhao-yong
  2000,20(2):206-210 [Abstract(2490)]  [View PDF]
A New Demonstration of a Theorem for Sublinear Approximations
  LIN Gui-hua and FENG En-min
  2000,20(2):211-212 [Abstract(1760)]  [View PDF]
Global Attractor of a Spatially Discretized Reaction Diffusion System with Hamiltonian Structure
  HUANG Jian-hua and LU Gang
  2000,20(2):213-214 [Abstract(1826)]  [View PDF]
Subclasses of Meromorphically p-Valent Convex Functions
  YANG Ding-gong
  2000,20(2):215-219 [Abstract(2175)]  [View PDF]
A Character of the Domain with Being Joined by Finite Arbitrarily Small Homeomorphisms
  CHEN Er-ming
  2000,20(2):220-222 [Abstract(1991)]  [View PDF]
On msss-Mapping
  LI Ke-dian,FENG Xiu-feng and LIU Zheng-shuai
  2000,20(2):223-226 [Abstract(2155)]  [View PDF]
Two Results about a Reaction-Diffusion Equation
  KANG Dong-sheng
  2000,20(2):227-232 [Abstract(1935)]  [View PDF]
The Elliptical Cosine Solution of a Type of Nonlinear Wave Equation
  ZHANG Shu-wen and WANG Hui
  2000,20(2):233-236 [Abstract(1895)]  [View PDF]
The Positive Entire Solutions of a Class of Nonlinear Multiple Harmonic Equations △mu=f(|x|,u,|▽u|)
  XU Xing-ye
  2000,20(2):237-242 [Abstract(2056)]  [View PDF]
Perturbation Problems for Pseudoparabolic Equations with Singular Inhomogeneous Terms
  LI Feng-quan and XU Chuan-fang
  2000,20(2):243-247 [Abstract(2018)]  [View PDF]
On a Periodic Boundary Value Problem of a Nonlinear Differential Equation
  LI Lin and YU Yuan-hong
  2000,20(2):248-250 [Abstract(2191)]  [View PDF]
Oscillation of First Order Nonlinear Neutral Differential Equations with "Integrally Small” Coefficients
  DAI Bin-xiang and QIAN Xiang-zheng
  2000,20(2):251-255 [Abstract(2094)]  [View PDF]
Pseudo-Spectral Approximations for a Nonlinear Cahn-Hilliard Equation
  LU Bai-nian and ZHANG Rui-feng
  2000,20(2):256-260 [Abstract(2216)]  [View PDF]
On the Convexity of (X⊕Y)1
  FANG Xi-nian
  2000,20(2):261-265 [Abstract(2136)]  [View PDF]
A Counting Theorem on Semi-Algebraic Set and Its Applications
  ZHANG Chuan-lin and YU Kai
  2000,20(2):266-270 [Abstract(2027)]  [View PDF]
Correspondence between Ideals of A#G* and Indeals of Ae for Graded Ring A
  CAI Chuan-ren and Fang Hong-jin
  2000,20(2):271-276 [Abstract(2155)]  [View PDF]
Combin-Congruence Law with Power Modules of Prime
  WANG Rui
  2000,20(2):277-282 [Abstract(1815)]  [View PDF]
Weak Direct Product Decompositions of Lattices Generated Finite-Wisely by co-Primes
  JIN Chen-hui
  2000,20(2):283-286 [Abstract(2020)]  [View PDF]
A Generalization of Morse Lemma
  CEN Yan-bin
  2000,20(2):287-290 [Abstract(2248)]  [View PDF]
Kernel Ideal and Cokernel Filter In Distributive P-Algebra
  YANG Yun
  2000,20(2):291-294 [Abstract(1948)]  [View PDF]
The Tensor Product of Complex Positive Definite Matrices
  LIU Gui-xiang
  2000,20(2):295-298 [Abstract(1934)]  [View PDF]
On The Adjacent Strong Edge Coloring of 1-Tree
  MA De-shan,LIU Lin-zhong and ZHANG Zhong-fu
  2000,20(2):299-305 [Abstract(2663)]  [View PDF]
Symmetric Chain Decomposition of L(m,3)
  TAN Ming-shu
  2000,20(2):306-310 [Abstract(2198)]  [View PDF]
A note on the singular value decomposition of matrices
  2000,20(2):311-312 [Abstract(1862)]  [View PDF]
On the Correction of Inequalities of Bergstrom Type for Matrices
  YANG Zhong-peng
  2000,20(2):313-316 [Abstract(1909)]  [View PDF]